It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,I am a mom of 4 boys and my 8 yr old has adhd. I've been at it for 2 yrs trying to find the right med's to work. We've tried adderral and concerta and had no success. He is currently been on straterra(60 mg) along with Ritalin La 20mg. He has been on the both since the end of last school year but I have to say I haven't seen significant results as I hear you should. We just upped the straterra to 60 mg and now he has started tics for about a week now. He has had them before when on the others that didn't help but once I took him off of it they stopped so obveiously they were drug-induced. I keep hearing that med's don't cause them, then tell me Why does he not have them when off meds? Right now they are the head bobbling from side to side, eye-twitching etc. If you have never experienced tics before tey are Horrible and this is the worst they've ever been. I'm debating on just stopping all the meds. altogether for the fact I'm worried I'm hurting him more than helping him. Can someone please help me?





All times are GMT -7. The time now is 11:31 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!